# SDR QXEA2009060800434

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,997 hours, 5,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBD SEAT TRACK HAS CORROSION ON THE CLAW BETWEEN FS X704 AND FS X714.  REMOVED CORROSION FROM AFFECTED AREA IAW RD 8/4-53-884 NOTES 1,3 AND 5.  MAX DEPTH OF BLEND IS SEAT TRACK CHANNEL IS .024 INCH, MAX DEPTH OF BLEND ON TOP OF CLAW IS .007 INCH, BLEND IS WITHIN LIMITS PER RD 8/4-53-884.  PERFORMED HFEC INSP ON BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01-250-801, NO CRACKS NOTED.  ALODINED PRIMED AND PAINTED BLENDED AREA IAW RD 8/4-53-884 GEN NOTES 4,6.
